Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 192509, 12 pages
http://dx.doi.org/10.1155/2013/192509
Research Article

Existence and Monotone Iteration of Positive Pseudosymmetric Solutions for a Third-Order Four-Point BVP with -Laplacian

Department of Mathematics, Beihua University, Jilin 132013, China

Received 25 February 2013; Revised 27 April 2013; Accepted 28 April 2013

Academic Editor: Guoyin Li

Copyright © 2013 Dan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dan Li, Libo Wang, and Minghe Pei, “Existence and Monotone Iteration of Positive Pseudosymmetric Solutions for a Third-Order Four-Point BVP with -Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 192509, 12 pages, 2013. doi:10.1155/2013/192509